Please use this identifier to cite or link to this item:
Title: Moments of Markovian growth-collapse processes
Authors: Privault, Nicolas
Keywords: Science::Mathematics
Issue Date: 2022
Source: Privault, N. (2022). Moments of Markovian growth-collapse processes. Advances in Applied Probability, 54(4), 1070-1093.
Journal: Advances in Applied Probability
Abstract: We apply general moment identities for Poisson stochastic integrals with random integrands to the computation of the moments of Markovian growth-collapse processes. This extends existing formulas for mean and variance available in the literature to closed-form moment expressions of all orders. In comparison with other methods based on differential equations, our approach yields explicit summations in terms of the time parameter. We also treat the case of the associated embedded chain, and provide recursive codes in Maple and Mathematica for the computation of moments and cumulants of any order with arbitrary cut-off moment sequences and jump size functions.
ISSN: 0001-8678
DOI: 10.1017/apr.2021.63
Rights: © 2022 The Author(s). Published by Cambridge University Press on behalf of Applied Probability Trust. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Feb 4, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.